RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 1, Pages 93–104 (Mi fpm1705)  

This article is cited in 2 scientific papers (total in 2 papers)

On the additive structure and asymptotics of codimensions $c_n$ in the algebra $F^{(5)}$

A. V. Grishin

Moscow State Pedagogical University

Abstract: In this paper, we investigate the additive structure of the algebra $F^{(5)}$, i.e., a relatively free, associative, countably-generated algebra with the identity $[x_1, …, x_5] = 0$ over an infinite field of characteristic ${\neq}  2,3$. We study the space of proper multilinear polynomials in this algebra and means of basis construction in one of its basic subspaces. As an additional result, we obtain estimations of codimensions $c_n = \operatorname{dim} P_n / P_n \cap T^{(5)}$, where $P_n$ is the space of multilinear polynomials of degree $n$ in $F^{(5)}$ and $T^{(5)}$ is the $T$-ideal generated by the long commutator $[x_1, …, x_5]$.

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 233:5, 666–674

UDC: 512.552.4

Citation: A. V. Grishin, “On the additive structure and asymptotics of codimensions $c_n$ in the algebra $F^{(5)}$”, Fundam. Prikl. Mat., 21:1 (2016), 93–104; J. Math. Sci., 233:5 (2018), 666–674

Citation in format AMSBIB
\Bibitem{Gri16}
\by A.~V.~Grishin
\paper On the additive structure and asymptotics of codimensions~$c_n$ in the algebra~$F^{(5)}$
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 1
\pages 93--104
\mathnet{http://mi.mathnet.ru/fpm1705}
\elib{http://elibrary.ru/item.asp?id=31015376}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 233
\issue 5
\pages 666--674
\crossref{https://doi.org/10.1007/s10958-018-3954-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85050938667}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1705
  • http://mi.mathnet.ru/eng/fpm/v21/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, “Asymptotics of the Codimensions $c_n$ in the Algebra $F^{(7)}$”, Math. Notes, 104:1 (2018), 22–28  mathnet  crossref  crossref  isi  elib
    2. A. V. Grishin, “On the measure of inclusion in relatively free algebras with the identity of Lie nilpotency of degree 3 or 4”, Sb. Math., 210:2 (2019), 234–244  mathnet  crossref  crossref  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:107
    Full text:23
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019